Alert archive / South Carolina / Flash Flood Watches in 2017

Flash Flood Watch 3, NWS Columbia, SC

April 23, 20175 counties in Georgia; 16 counties in South Carolina

NWS Columbia, SC issued this flash flood watch at Apr 23, 2017, 10:59 AM EDT for 5 counties in Georgia; 16 counties in South Carolina. It took effect at Apr 23, 2017, 8:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2017, 10:59 AM EDT (14:59 UTC)
In effect from
Apr 23, 2017, 8:00 PM EDT
Expired
Apr 25, 2017, 12:00 AM EDT
In force
28 hr
Issued by
NWS Columbia, SC
Flood severity
None
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

062 
WGUS62 KCAE 231459
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Columbia SC
1059 AM EDT Sun Apr 23 2017

...Flash Flood Watch in Effect...


GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
240300-
/O.NEW.KCAE.FF.A.0003.170424T0000Z-170425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-
Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Lancaster, Elgin, Lancaster Mill, Cheraw, 
Pageland, Mccormick, Newberry, Winnsboro, Winnsboro Mills, 
Camden, Lugoff, Edgefield, Johnston, Saluda, Ridge Spring, 
Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove,
Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, 
Williston, Blackville, Orangeburg, Brookdale, St. Matthews, 
Manning, Summerton, Bamberg, and Denmark
1059 AM EDT Sun Apr 23 2017

...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH
MONDAY EVENING...

The National Weather Service in Columbia has issued a

* Flash Flood Watch for portions of east central Georgia and 
  central South Carolina, including the following areas, in east 
  central Georgia, Burke, Columbia, Lincoln, McDuffie, and 
  Richmond. In central South Carolina, Aiken, Bamberg, Barnwell, 
  Calhoun, Chesterfield, Clarendon, Edgefield, Fairfield, 
  Kershaw, Lancaster, Lee, Lexington, McCormick, Newberry, 
  Orangeburg, Richland, Saluda, and Sumter. 

* From 8 PM EDT this evening through Monday evening

* Rainfall associated with a developing low pressure system will
  become widespread and heavy tonight, and persist into early 
  Tuesday. Periods of very heavy rain will contribute to total 
  rainfall of 2 to 4 inches, with isolated higher amounts 
  possible.

* Grounds will become saturated as periods of heavy rainfall move
  across the area. This has the potential to lead to flash
  flooding, especially in locations with poor drainage such as
  urban areas or in and around culverts. Excessive roadway ponding
  is also likely, and at times some roads may become impassable,
  especially if drainage ditches overflow onto roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
5 follow-up statements
289 
WGUS62 KCAE 240012
FFACAE

Flood Watch
National Weather Service Columbia SC
812 PM EDT Sun Apr 23 2017

...Flash Flood Watch in Effect...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
241900-
/O.CON.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-
Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Lancaster, Elgin, Lancaster Mill, Cheraw, 
Pageland, Mccormick, Newberry, Winnsboro, Winnsboro Mills, 
Camden, Lugoff, Edgefield, Johnston, Saluda, Ridge Spring, 
Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove,
Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, 
Williston, Blackville, Orangeburg, Brookdale, St. Matthews, 
Manning, Summerton, Bamberg, and Denmark
812 PM EDT Sun Apr 23 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, 
  Clarendon, Edgefield, Fairfield, Kershaw, Lancaster, Lee, 
  Lexington, McCormick, Newberry, Orangeburg, Richland, Saluda, 
  and Sumter. 

* Through Monday evening.

* Rainfall associated with a developing low pressure system will
  become widespread and heavy tonight, and persist through Monday
  night. Periods of very heavy rain will contribute to total 
  rainfall of 2 to 4 inches, with isolated higher amounts 
  possible. 

* Grounds will become saturated as periods of heavy rainfall 
  move across the area. This has the potential to lead to flash 
  flooding, especially in locations with poor drainage such as 
  urban areas or in and around culverts. Excessive roadway 
  ponding is also likely, and at times some roads may become 
  impassable, especially if drainage ditches overflow onto 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
686 
WGUS62 KCAE 240813
FFACAE

Flood Watch
National Weather Service Columbia SC
413 AM EDT Mon Apr 24 2017

...Flash Flood Watch in Effect...

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
242030-
/O.CON.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-
Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Lancaster, Elgin, Lancaster Mill, Cheraw, 
Pageland, Mccormick, Newberry, Winnsboro, Winnsboro Mills, 
Camden, Lugoff, Edgefield, Johnston, Saluda, Ridge Spring, 
Seven Oaks, West Columbia, Cayce, Lexington, Red Bank, Oak Grove,
Columbia, Bishopville, Aiken, North Augusta, Sumter, Barnwell, 
Williston, Blackville, Orangeburg, Brookdale, St. Matthews, 
Manning, Summerton, Bamberg, and Denmark
413 AM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flash Flood Watch continues for

* Portions of east central Georgia and central South Carolina, 
  including the following areas, in east central Georgia, Burke, 
  Columbia, Lincoln, McDuffie, and Richmond. In central South 
  Carolina, Aiken, Bamberg, Barnwell, Calhoun, Chesterfield, 
  Clarendon, Edgefield, Fairfield, Kershaw, Lancaster, Lee, 
  Lexington, McCormick, Newberry, Orangeburg, Richland, Saluda, 
  and Sumter. 

* Through this evening

* Rainfall associated with an upper level low pressure system will
  persist across the region through tonight. 1 to 3 inches of rain
  has already fallen and periods of additional heavy rain will 
  contribute to total rainfall of 2 to 5 inches, with isolated 
  higher amounts possible. 

* Grounds will become saturated as periods of heavy rainfall 
  move across the area. This has the potential to lead to flash 
  flooding, especially in locations with poor drainage such as 
  urban areas or in and around culverts. Excessive roadway 
  ponding is also likely, and at times some roads may become 
  impassable, especially if drainage ditches overflow onto 
  roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
122 
WGUS62 KCAE 241729
FFACAE

Flood Watch
National Weather Service Columbia SC
129 PM EDT Mon Apr 24 2017


GAZ040-063>065-077-SCZ018-025-030-035-041-241830-
/O.CAN.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln-McDuffie-Columbia-Richmond-Burke-McCormick-Edgefield-
Aiken-Barnwell-Bamberg-
Including the cities of Lincolnton, Thomson, Martinez, Evans, 
Hephzibah, Waynesboro, Mccormick, Edgefield, Johnston, Aiken, 
North Augusta, Barnwell, Williston, Blackville, Bamberg, 
and Denmark
129 PM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Georgia and
central South Carolina has been cancelled.

$$

SCZ015-016-020>022-026>029-031-036>038-250000-
/O.CON.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster-Chesterfield-Newberry-Fairfield-Kershaw-Saluda-
Lexington-Richland-Lee-Sumter-Orangeburg-Calhoun-Clarendon-
Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw,
Pageland, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, 
Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, 
Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Sumter, 
Orangeburg, Brookdale, St. Matthews, Manning, and Summerton
129 PM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

The Flash Flood Watch continues for

* A portions of central and northern Midlands in South Carolina.
 
* Until 8 PM EDT this evening

* Rainfall associated with an upper level low pressure system will
  persist across the region through the early portions of tonight.
  1 to 3 inches of rain has already fallen and periods of 
  additional heavy rain will contribute to total rainfall of 2 to 
  5 inches, with isolated higher amounts possible. 

* Grounds are saturated from previous rainfall across the area.
  Additional rainfall has the potential to lead to flash 
  flooding, especially in locations with poor drainage such as 
  urban areas or in and around culverts. Excessive roadway ponding
  is also likely, and at times some roads may become impassable, 
  especially if drainage ditches overflow onto roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
059 
WGUS62 KCAE 242333
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Columbia SC
733 PM EDT Mon Apr 24 2017

...Flash Flood Watch...

.Slow moving low pressure has helped cause heavy rain. Excessive
rainfall may occur in slow moving thunderstorms. 

SCZ015-016-020>022-026>029-031-038-250045-
/O.CAN.KCAE.FF.A.0003.000000T0000Z-170425T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster-Chesterfield-Newberry-Fairfield-Kershaw-Saluda-
Lexington-Richland-Lee-Sumter-Clarendon-
Including the cities of Lancaster, Elgin, Lancaster Mill, Cheraw,
Pageland, Newberry, Winnsboro, Winnsboro Mills, Camden, Lugoff, 
Saluda, Ridge Spring, Seven Oaks, West Columbia, Cayce, 
Lexington, Red Bank, Oak Grove, Columbia, Bishopville, Sumter, 
Manning, and Summerton
733 PM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for parts of central South Carolina has 
been cancelled. The threat of flash flooding has diminished.

$$

SCZ036-037-250200-
/O.EXT.KCAE.FF.A.0003.000000T0000Z-170425T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orangeburg-Calhoun-
Including the cities of Orangeburg, Brookdale, and St. Matthews
733 PM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING...

The Flash Flood Watch is now in effect for

* A portion of central South Carolina, including the following 
  areas, Calhoun and Orangeburg. 

* Until 10 PM EDT this evening.

* Rainfall mainly associated with an upper-level low pressure
  system will persist across the region through early tonight. 

* Grounds are saturated from previous rainfall across the area.
  Additional rainfall has the potential to lead to flash flooding,
  especially in locations with poor drainage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Be especially cautious because it is harder
to recognize flood danger at night. It takes little water to move
a vehicle off the road and into deeper water. 

&&

$$
485 
WGUS62 KCAE 250145
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Columbia SC
945 PM EDT Mon Apr 24 2017

...Flash Flood Watch...

.Slow moving low pressure has helped cause heavy rain. Excessive
rainfall may occur in slow moving thunderstorms.

SCZ036-037-250400-
/O.EXT.KCAE.FF.A.0003.000000T0000Z-170425T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orangeburg-Calhoun-
Including the cities of Orangeburg, Brookdale, and St. Matthews
945 PM EDT Mon Apr 24 2017

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

The Flash Flood Watch is now in effect for

* A portion of central South Carolina, including the following 
  areas, Calhoun and Orangeburg. 

* Until midnight EDT tonight.

* Heavy rainfall mainly associated with an upper-level low 
  pressure system may persist in parts of Orangeburg and Calhoun 
  counties until around midnight. 

* Grounds are saturated from previous rainfall across the area. 
  Additional rainfall has the potential to lead to flash 
  flooding, especially in locations with poor drainage. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Be especially cautious because it is harder to
recognize flood danger at night. It takes little water to move a
vehicle off the road and into deeper water.

&&

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flash flood watch went out at Apr 23, 6:47 AM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 23, 6:47 AM EDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
647 AM EDT Sun Apr 23 2017

.SYNOPSIS...
An approaching low pressure system will slowly cross the region
today through Monday night bringing showers and thunderstorms.
Dry weather and above normal temperatures will return by
Wednesday as high pressure takes control.

&&

.NEAR TERM /THROUGH TONIGHT/...
Early morning analysis reveals a cold front extending from
Wilmington to Sumter to Aiken and it has been slowly pushing
southward overnight. Water vapor imagery showing a positively
tilted upper trough over the Ohio/Mississippi Valley with energy
diving into the backside of the trough which will result in the
trough cutting off into an closed upper low today. Regional
radar showing widespread rain across eastern Tennessee into the
NC/GA mountains with more scattered precipitation in the Upstate
and pushing into the northern Midlands.

Hi-res guidance in reasonable agreement showing the front
stalling just south of Columbia with cooler wedge type
conditions on the north side while temperatures soar into the
80s in the warm sector. Some convection expected to develop in
the vicinity of the warm front with surface heating today as
atmosphere becomes moderately unstable and precipitable water
values rise to around 1.4 inches. As the closed upper low
approaches from the west this evening, strong height falls are
expected over the forecast area with diffluent 500mb flow and
strong moisture advection associated with a southerly 45 knot
850mb jet. The combination of these elements should support the
threat for more widespread convection overspreading the forecast
area from west to east this evening and overnight. There is the
possibility of isolated supercells tonight with bulk shear
around 30 knots and moderate instability with strong mid level
cooling. We could see a squall line type feature push across the
region during the 03z-09z time frame. A non-zero tornado threat
also exists given the increased helicity values in vicinity of
the frontal boundary.

Precipitable water values peak overnight with anomalously high
values close to 1.7 inches and with the slow movement of the
convection and orientation which may favor some training there
is the threat of heavy rainfall and possible isolated flooding,
certainly in the urban areas and other typical low lying
locations. SREF and GFS ensemble guidance suggest 48hr mean
total rainfall 2-2.5 inches with some higher totals as high as
4 inches possible.

Decided on holding off on a flood watch at this time
given relatively dry antecedent conditions with little rainfall
over the past 1-2 weeks and expected longer duration rainfall
event, though there could be intense rain rates in stronger
convection. SPC has the area outlooked in a marginal risk for
severe weather and WPC has part of the area outlooked in a
slight risk of excessive rainfall.

Temperatures today will be tricky depending on how far south
the front progresses and the amount of cloud clover but
certainly expect a strong gradient across the forecast area.
Expect highs in the 80s again south of the front, mainly across
the CSRA and southern Midlands while north of the boundary
temperatures will be in the 60s and 70s due to cool advection
and extensive clouds. Overnight lows tonight will remain above
normal but will feature a gradient from the mid 50s western
Midlands and upper CSRA to mid 60s eastern Midlands.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
The closed upper low to the west will shift eastward across
Georgia to off the southeast coast Monday into Monday night
bringing the coldest 500mb temperatures (as low as -17C) over
the forecast area creating steep lapse rates. Moderate
instability is again forecast on Monday and the axis of highest
moisture will pivot over the Midlands and keep chances of rain
high. Heavy rain will remain a threat across the northern and
eastern Midlands with training convection likely. Could see
strong storms once again and SPC has the eastern part of the
forecast area outlooked in a marginal risk. Temperatures will
not be quite as warm on Monday with extensive clouds and rain.
The surface low and upper low will lift northeast of the area
Monday night and allow for cool advection resulting in
overnight lows in the mid 50s.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
Generally fair weather and a return to well above normal
temperatures expected during the extended forecast period.

An upper level ridge will traverse the forecast area on
Wednesday with southerly low level flow which will support warm
advection. A weakening upper trough lifting northeast from the
Mississippi Valley into the Ohio Valley Wednesday night into
Thursday will push a weak cold front into the area by Thursday
night into Friday morning bringing a low chance for rain. The
front will become diffuse Friday into the weekend as the upper
ridge builds back over the southeastern states. Temperatures
during this period will be well above normal with highs in the
mid 80s to around 90 degrees with lows in the 60s.

&&

.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
A back door front has pushed SW through CAE/CUB, and towards
OGB. The front may push a little farther south in the near term,
and then is expected to stall then shift back north some as a
warm front later today. MVFR CIGs behind the front will affect
CAE/CUB/OGB this morning. Any CIG restrictions at CAE/CUB/OGB
this morning could improve by afternoon due to diurnal heating
and front possibly moving back to the north. However, the front
will serve as a focus for scattered diurnal thunderstorms, which
could begin developing after 16/17Z. For now, will handle with
VCSH/VCTS. Winds and CIGS could be markedly different on either
side of the front. Winds will also be subject to affects from
any convection. Additional convection is expected to develop to
our west ahead of an approaching system, and shift east towards
the CSRA, AGS/DNL, by late afternoon, and progress east into
the remainder of the forecast area tonight. Due to expectations
of increasing coverage, will trend towards predominate shower
activity, with tempo +TSRA, during that time. Some of the
thunderstorms today and tonight could be severe.

EXTENDED AVIATION OUTLOOK...Rain/Showers with CIG/VSBY
restrictions Sunday night/Monday, with thunderstorms possible,
some possibly severe. CIG restrictions continuing Monday
night/Tuesday morning.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Apr 23, 3:37 AM EDT, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
337 AM EDT Sun Apr 23 2017

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-240745-
Lincoln-McDuffie-Columbia-Richmond-Burke-Lancaster-Chesterfield-
McCormick-Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-
Richland-Lee-Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-
Bamberg-
337 AM EDT Sun Apr 23 2017

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe weather this afternoon and
tonight as a cold front pushes into the region. Damaging winds and
large hail are the main threats. Locally heavy rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated strong storms are expected on Monday with an upper level low
moving over the region. Large hail is possible and the primary
threat along with slow moving storms which could produce locally
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:57 PM EDTSpecial Weather StatementCAEBamberg18 min
Apr 23, 5:33 PM EDTSpecial Weather StatementCAEOrangeburg12 min
Apr 23, 6:35 PM EDTSpecial Weather StatementCAEFairfield10 min
Apr 23, 7:40 PM EDTSpecial Weather StatementCAERichland20 min

Nearby

Flash Flood Watches in South Carolina, 2017Flash Flood Watches in Georgia, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.